# SDR BQVA32306

- Difficulty date: March 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N227SV
- Make and model: Gulstm GIV
- Aircraft serial: 1172
- Aircraft time: 6,656 hours, 3,135 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Lamp
- Part number: CM6839
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR VALVE PBA SWITCH LAMP FAILURE, NO INDICATION OF CLOSED VALVE.  RESULTED IN CABIN O2 MASK DEPLOYMENT WITH AIRCRAFT DIVERTED TO RALIEGH DURHAM, NC (RDU).
